Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Fertility
Question: I cant seem to fall pregnant
|lil one - Sun Jul 22, 2007 9:24 pm||
Hi there, i am a 19 year old female, I was on the jab for roughly 2 years, i went off it over a year ago but am still having problems getting pregnant. Also my period is irregular and roughly 2 weeks apart and are very light (more like spotting).
I had a std cheek 2 months ago and all come back clear, my partner was also tested and he was all ok as well.
I have had clamidia twice but not for very long periods of time.
Do i need to wait longer for the effects of the jab to were off or is there possibly something wrong?
|Debbie Miller, RN - Mon Jul 23, 2007 5:51 pm||
I'm sorry but I am not familiar with the "jab." I assume it is hormonal birth control of some type. Typically a fertile, sexually active woman in your age range would expect to be pregnant within about a year of actively trying but it could certainly take a little longer without raising red flags. If you were on hormonal contraceptives, that can delay fertility a bit. At any rate I would expect you to become pregnant fairly soon. If not, you may wish to visit your gynecologist for evaluation. Good luck.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.